Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

behind blue eyes xo

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

About behind blue eyes xo

  • Birthday 07/30/1988

Profile Information

  • Gender
    Female
  • Location
    Washington State

Recent Profile Visitors

1467 profile views
  1. So I asked my doctor for some numbing gel before the treatment. funny experience. It also completely eliminated my pain, it only hurt on my nose. The funny part though was once I got home, I washed my face to eliminate the traces of gel left. The doctor had told me that the numbness would wear off in an hour. But after I washed my face, it starting tingling way more than it had been (this was 50 mins after my treatment). Then my entire face went completely numb, not like it had been before, n
  2. i guess i'll try that, there doesn't really seem to be any other options. thanks for the suggestion!
  3. I've had one treatment so far for my acne with the Aramis laser (i don't know exactly what category this laser is under...i just know the name of the laser itself is Aramis). It pulses 3 times on each spot (well, it did the first time, but i think it goes up to 5 pulses next visit). Anyway, I was in such pain with this treatment, my eyes were watering through the goggles and down my face. I was told it would get better with each treatment as it only hurts on active acne, but my acne hasn't real
  4. lol i know i'm impatient too. well, yeah retin-a didn't work out for me. I was actually prescribed it after i finished accutane as something extra to help keep my face clear. my face was clear for about 9 months, and then i started breaking out again. i tried some more stuff, and now i'm finally doing laser treatments. but i hope you have good results with it! it definitely makes your skin feel amazing.
  5. I cannot believe that your doctor would want you starting out using this everyday. Usually they inform you to build up to it, or else your skin can dry out really badly or other bad reactions. Mine suggested when I started a Retin-A over a year ago that I start out using it every other day or every third day until my skin can handle the strong power and not over-dry, and then build up to using it every night. That is most likely why your skin started peeling. Just some information you might wa
  6. So I had my first treatment and have my second in a week (the doctor was on vacation so i had to wait longer than normal for the second). The first hurt so badly. Well, it didn't hurt too much or at all on my forehead or cheeks, but around my chin and nose where i have acne & blackheads i was in so much pain. It would pulse three times on each spot, and the first pulse wouldn't feel like much, the second would be kind of painful, and the third was literally making my eyes water. Luckily, t
  7. haha that's funny my first laser appointment is the 15th too. good luck!
  8. it doesn't work on my real acne problem, but it does a WONDERFUL job on clearing up those cyst-like, painful bumps that you get. for me, it's just worth the money to get rid of those huge red ones that hurt, since they are impossible to cover up with makeup and i hate the pain (i'm kind of clusmy, and usually end up smacking my face or something like that on the exact area where i have one which makes it hurt so much worse). But the instructions say not to use the device on whiteheads. I haven
  9. i'm pretty sure it was the finacea, my face was almost clear with only one active zit when i started, and there was no reason for a breakout to be coming. don't get me wrong, finacea seems like a wonderful thing. it's just not for me. like i said before, acne was on the list of rare side effects, and for some reason, i am the person who always gets the rare side effects of drugs.
  10. i would suggest using z-silc, that's what i was recommended by my esthetician and it has never once made me break out. the other products she has me on are all skinceuticals, so i think that might mean something. i do know that the skinceuticals sunscreen is not a gel. just because it is non-comedogenic does not mean it's a gel, creams can be non-comedogenic as well. z-silc is made by neova.
  11. i was put on finacea by a derm who works with my regular derm, since i couldn't get in to see her for a couple months i saw the other one. I used it for two days, and was suprised to find a face full of new whiteheads and two deep cyst-like zits. i checked the side effects paper that came in the box, and sure enough, acne is under that category. mind you, it's a very rare side effect, but it's still there. So i stopped using the gel. I know i should give it a couple more weeks to work fully, but
  12. my doctor said it's fine to skip them, and although i'm just starting back on BCP after being on the shot, before that i was always skipping the placebo week.
×